# SDR CALA2022072001843

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A300*
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Fr67 To Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 LOCATED FR67 TO FR68  IN PASSENGER CABIN REMOVED AND REPLACED FLOOR BEAM +Y765 LOC BTW FR66 TO FR70 IN PASSENGER CABIN I.A.W A320 SRM 51-42-11 AND DWG D53472040 AND PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND ADDITIONAL DAMAGE I.A.W NTM 51-90-00 ADD EMP:V939335
